MAUDE Adverse Event Report: OSCOR INC. ADELANTE SAFESHEATH LL 9F; INTRODUCER, CATHETER

OSCOR INC. ADELANTE SAFESHEATH LL 9F; INTRODUCER, CATHETER
Model Number AS09013B5
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, our investigation is still in progress.A follow-up report will be submitted as soon as the investigation is complete.
 
Event or Problem Description
It was reported that we have had several situations where the oscor adelante safesheath ii has fractured in several pieces at the hub.It appears the hub assembly is not separating as it should.Additional information has been requested.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1: b4, g4, g7, h2, h6 and h10: device was used in treatment.The device was not returned for analysis, therefore, the clinical observation could not be confirmed.Several attempts were made to obtain additional patient and event information, also the location of the device but all attempts were unsuccessful.The investigation will focus on a review of product documentation.The device history record was reviewed to confirm that the device passed all applicable in-process and final inspections.Per adelante-s introducer sheath in process and final inspection procedure: destructive testing, sampling plan ansi z 1.4, special, level 4, aql 0.40 reduced: 13.3.2, break and peel test: manually break the sheath and hub and verify that the seal splits easily without extreme elongation.Also verify that the split cap and seal remain secure and do not break free or loosen from the sheath hub.Manually peel the sheath and verify the sheath peels easily along the sheath body and tip.The adelante safesheath ii instructions for use (ifu) informs the user: sharply snap the tabs of valve housing in a plane perpendicular to the long axis of the sheath to split the valve and peel sheath a part while withdrawing from the vessel.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
ADELANTE SAFESHEATH LL 9F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
MDR Report Key9590612
Report Number1035166-2020-00005
Device Sequence Number19507199
Product Code DYB
UDI-Device Identifier10885672002296
UDI-Public10885672002296
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model NumberAS09013B5
Device Catalogue NumberAS09013B5
Device Lot NumberDP10980
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer04/17/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1